# SDR USAA970309

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 237-258
- Part time: 45,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND CORRODED AREA 4 INCH BY 5 INCH AT TCAS ANTENNA, FUSELAGE SKIN BETWEEN STATION 237 AND STATION 258 LONGERON 29RT TO 29 LT.  INSTALLED EXTERNAL DOUBLER AND REPLACED TCAS DOUBLER PER SRM 53-04 FIG 51 CLASS 2 REPAIR.  (M)
